# SDR ASAA2016011114994

- Difficulty date: January 11, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65469567
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB LT BS 400 TO BS 420 HAS HEAVY CORROSION ON LOWER SIDE.  ACFT GROUNDED. R & R CUSP WEB IAW SRM 51-40-02-0G-0, W 1", O .036, R 0, L 2", D .036.
